Piecewise Markov processes on a general state space
Applicationes Mathematicae, Tome 15 (1976) no. 4, pp. 421-436
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
DOI :
10.4064/am-15-4-421-436
Affiliations des auteurs :
Maria Jankiewicz 1 ; T. Rolski 1
@article{10_4064_am_15_4_421_436,
author = {Maria Jankiewicz and T. Rolski},
title = {Piecewise {Markov} processes on a general state space},
journal = {Applicationes Mathematicae},
pages = {421--436},
year = {1976},
volume = {15},
number = {4},
doi = {10.4064/am-15-4-421-436},
zbl = {0376.60093},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-15-4-421-436/}
}
TY - JOUR AU - Maria Jankiewicz AU - T. Rolski TI - Piecewise Markov processes on a general state space JO - Applicationes Mathematicae PY - 1976 SP - 421 EP - 436 VL - 15 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-15-4-421-436/ DO - 10.4064/am-15-4-421-436 LA - en ID - 10_4064_am_15_4_421_436 ER -
Maria Jankiewicz; T. Rolski. Piecewise Markov processes on a general state space. Applicationes Mathematicae, Tome 15 (1976) no. 4, pp. 421-436. doi: 10.4064/am-15-4-421-436
Cité par Sources :